# SDR CA150602024

- Difficulty date: May 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED A METALLIC SMOKY SMELL IN THE CABIN AT ROTATION.  ON CLIMB OUT, SMOKE BECAME APPARENT IN THE CABIN.  THEY SHUT DOWN THE PAC & OPENED THE RAM AIR.  DECLARED AN EMER & RETURNED TO BASE.  THE SMOKE WAS CLEARING OUT PRETTY GOOD BY THE TIME THEY LANDED.  IT WAS AN OVERWEIGHT LANDING DUE TO THE FUEL LOAD ON BOARD.  . CONFIRMED THE ACM FAIL.  WE ARE REPLACING THE ACM & ASSOCIATED SEALS, DOING AN OVERWEIGHT LANDING INSPECTION.
